mental-health-icon
Postpartum depression
I was having postpartum depression for which I was taking sertalin 25. Now after taking medicine from the last 1 month I am getting relief and fine. So for how long I need to take medicine and decrease the dose upto which level??
28 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please consult on practo.A brief assessment needs to be done before answers can be given
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.